Daoqi Yang
Department of Mathematics
Wayne State University
Detroit, Michigan 48202
yang@math.wayne.edu
Phone: (313)577-2491
Fax: (313)577-7596

Research Publications of Daoqi Yang


Before my PhD (5 articles) 1995-1998 (13 articles) 1999 - present


  1. The mixed finite element methods with moving grids for parabolic problems, Mathematica Numerica Sinica, 10(1988), pp. 266-271. (Mathematical Reviews 90g: 65153) abstract
  2. Multistep schemes for mixed finite element methods for second order parabolic problems, Journal of Qingdao University, 2 (1989), pp. 56-62. (Zbl. Math. 788: 65099) abstract
  3. Mixed methods with dynamic finite-element spaces for miscible displacement in porous media, Journal of Computational and Applied Mathematics, 30 (1990), pp. 313-328. (Mathematical Reviews 91k: 76114) abstract
  4. A characteristic mixed method with dynamic finite element space for convection-dominated diffusion problems, Journal of Computational and Applied Mathematics, 43 (1992), pp. 343-353. (Mathematical Reviews 93k: 65079) abstract
  5. Grid modification for the wave equation with attenuation, Numerische Mathematik 67 (1994), pp. 391-401. (Mathematical Reviews 95b: 65113) abstract postscript file
  6. Different domain decompositions at different times for capturing moving local phenomena, Journal of Computational and Applied Mathematics, 59 (1995), pp. 39-48. (Mathematical Reviews 96f:65130) abstract postscript file
  7. Grid modification for second order hyperbolic problems, Mathematics of Computation, 64 (1995), pp. 1495-1509. (Mathematical Reviews 95m:65173) abstract postscript file
  8. A parallel iterative nonoverlapping domain decomposition procedure for elliptic problems, IMA Journal on Numerical Analysis, 16(1996) 75-91. abstract postscript file
  9. Jim Douglas, Jr. and Daoqi Yang, Numerical experiments of a nonoverlapping domain decomposition method for partial differential equations, in: D. Griffiths and G. A. Watson, Eds., Numerical Analysis: A. R. Mitchell 75th Birthday Volume, World Scientific, Singpore, 1996, pp. 85-97. abstract postscript file
  10. John R. Rice, E. A. Vavalis and Daoqi Yang, Convergence analysis of a nonoverlapping domain decomposition method for elliptic PDEs, J. Comput. Appl. Math., 87(1997), 11-19. abstract postscript file
  11. Dynamic Domain Decomposition and Grid Modification for Parabolic Problems, Computers and Mathematics with Applications, 33(1997), 89-103. abstract postscript file
  12. A Parallel Grid Modification and Domain Decomposition Algorithm for Local Phenomena Capturing and Load Balancing, Journal of Scientific Computing, 12(1997), 99-117. abstract postscript file
  13. A parallel nonoverlapping Schwarz domain decomposition algorithm for elliptic partial differential equations, Proceedings of the Eighth SIAM Conference on Parallel Processing for Scientific Computing, Proceedings in Applied Mathematics 94, M. Heath, et al, editors, SIAM, Philadelphia, PA, 1997. abstract postscript file
  14. Ping Lin and Daoqi Yang, An Iterative Perturbation Method for the Pressure Equation in the Simulation of Miscible Displacement in Porous Media, SIAM Journal on Scientific Computing, 19(1998) 893-911. abstract postscript file
  15. Simulation of Miscible Displacement in Porous Media by a modified Uzawa's Algorithm Combined with a Characteristic Method, Computer Methods in Applied Mechanics and Engineering, 162(1998) 359-368. abstract postscript file
  16. A Parallel Iterative Domain Decomposition Algorithm for Elliptic Problems, Journal of Computational Mathematics, 16(1998) 141-151. abstract postscript file
  17. A Nonoverlapping Subdomain Algorithm with Lagrange Multipliers and its Object Oriented Implementation for Interface Problems, Domain Decomposition Methods 10, Contemporary Mathematics, Vol 218, J. Mandel, C. Farhat, and X. Cai, Editors. American Mathematical Society, Providence, RI, 1998, pp 365-373. abstract postscript file
  18. An Augmented Lagrangian Mixed Finite Element Scheme for Saddle Point Problems, in: J. Wang, M. B. Allen III, B. M. Chen and T. Mathew, Editors, Iterative Methods in Scientific Computation, IMACS Series in Computational and Applied Mathematics, Vol 4, IMACS, New Brunswick, NJ, 1998, pp. 325-330. abstract postscript file
  19. An Iterative Perturbation Method for Saddle Point Problems, IMA Journal of Numerical Analysis, 19(1999) 215-231. abstract postscript file
  20. A Parallel Nonoverlapping Schwarz Domain Decomposition Method for Elliptic Interface Problems, IMA preprint #1508, University of Minnesota, August 1997. abstract postscript file
  21. Frank Massey and Daoqi Yang, Hilbert Spaces, Wiley Encyclopedia of Electrical and Electronics Engineering, Computational Science and Engineering Volume (Vol 9), pp. 73-83. Editor, J. Webster, John Wiley & Sons, New York, 1999. abstract
  22. Finite Elements for Elliptic Interface Problems with Strongly Discontinuous Coefficients and Solutions. abstract postscript file
  23. An iterative hybridized mixed finite element method for elliptic interface problems with strongly discontinuous coefficients. To appear in Journal of Computational Mathematics abstract postscript file
  24. C++ and Object Oriented Numeric Computing for Scientists and Engineers, Springer-Verlag, New York, 2001.
  25. Improved error estimation of dynamic finite element methods for second-order parabolic equations, Journal of Computational and Applied Mathematics, 126(2000) pp. 319-338. postscript file
  26. Finite Elements for Elliptic Problems with Wild Coefficients, Mathematics and Computers in Simulation, 54(2000) pp. 383-395. postscript file
  27. Daoqi Yang, Shengtao Yu, Jennifer Zhao, Convergence and Error Bound Analysis for the Space-Time CESE Method, Numerical Methods for Partial Diffential Equations, 17(2001) pp. 64-78.
  28. Daoqi Yang, Iterative Schemes for Mixed Finite Element Methods with Applications to Elasticity and Compressible Flow Problems, Numer. Math., 83(2002) pp. 177-200. postscript file



Click here to get to the beginning of my home page. Comments: yang@math.wayne.edu